?Analgesic induced Peptic ulcer

A female aged 56 years who is a k/c/o b/l Knee Osteoarthritis & takes NSAID almost 5 times a week for knee pain Chief Complaints Pain Abdomen (Epigastric) Increased on food intake Burning sensation (x 2 months) Physical Examination Pall (+) Rest normal Investigations Hb - 10.2 [MCV - 67.8] Iron def Anemia UGIE done showed this in Antrum

LikeAnswersShare

Classical gastric ulcer Conservative Rx Frequent courses of clerithromicin 500mg 1bd Tab meteronidazole or ornidazole Ppis long acting pantaprazole or ilaprozole Tab albendazole Sucralfil tab or suspension Antacids Stop NSAIDs absolutely Sos surgical intervention

Thank you doctor
0

NSAIDS induced PU: good example,allert & information on analgesics abused complications . Doctors sud not encourage to pts for excess use of analgesics to avoid it's side effects.

Thank you doctor
0

Gastritis with Gastric Ulcer. Which is druge indused. Possibilities of Melingnacy

Diseases Related to Discussion

Cases that would interest you